# SDR HEEA0011779

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 7645000801101
- Condition: Defective
- Location: Air Speed
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR SPEED INDICATOR READS 50 KNOTS SLOWER.
